Alert archive / New Mexico / Wind Advisories in 2020

Wind Advisory 19, NWS El Paso, TX

November 7, 20204 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Nov 7, 2020, 6:22 AM MST for 4 counties in New Mexico. It took effect at Nov 7, 2020, 8:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2020, 6:22 AM MST (13:22 UTC)
In effect from
Nov 7, 2020, 8:00 PM MST
Expired
Nov 8, 2020, 5:02 AM MST
In force
9 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2020-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2020-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WWUS74 KEPZ 071322
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
622 AM MST Sat Nov 7 2020

NMZ402-403-408-080000-
/O.NEW.KEPZ.WI.Y.0019.201108T0300Z-201108T1500Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Hillsboro, and Winston
622 AM MST Sat Nov 7 2020

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
SUNDAY...

* WHAT...Increasing southwest winds of 25 to 35 mph with gusts up
  to 50 mph expected.

* WHERE...Higher terrain of the Gila region, and the Black Range.

* WHEN...From 8 PM this evening to 8 AM MST Sunday.

* ADDITIONAL DETAILS...High winds just off the surface will be
  channeled over the higher peaks with strong gusts expected
  overnight. Winds could cause trees to fall, and power outages.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ415-416-080000-
/O.NEW.KEPZ.WI.Y.0019.201108T0700Z-201109T0700Z/
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, and Sacramento
622 AM MST Sat Nov 7 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MST
SUNDAY NIGHT...

* WHAT...Increasing southwest winds of 25 to 35 mph with gusts up
  to 55 mph expected.

* WHERE...The upper slopes, ridges, and passes across the
  Sacramento mountains, as well as the eastern slopes.

* WHEN...From midnight tonight to midnight MST Sunday night.

* ADDITIONAL DETAILS...High winds just off the surface will be
  channeled over the higher peaks with strong gusts expected
  overnight. Winds could cause trees to fall, and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bird
2 follow-up statements
068 
WWUS74 KEPZ 072219
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
319 PM MST Sat Nov 7 2020

NMZ402-403-408-081500-
/O.CON.KEPZ.WI.Y.0019.201108T0300Z-201108T1500Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Hillsboro, and Winston
319 PM MST Sat Nov 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
MST SUNDAY...

* WHAT...Increasing southwest winds of 25 to 35 mph with gusts up
  to 55 mph expected. A few gusts to 60 mph are possible along
  exposed ridgelines.

* WHERE...Higher terrain of the Gila region, and the Black Range.

* WHEN...From 8 PM this evening to 8 AM MST Sunday.

* ADDITIONAL DETAILS...High winds just off the surface will be 
  channeled over the higher peaks with strong gusts expected 
  overnight. Winds could cause trees to fall, and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ415-416-081500-
/O.CON.KEPZ.WI.Y.0019.201108T0700Z-201109T0700Z/
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, and Sacramento
319 PM MST Sat Nov 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MST SUNDAY NIGHT...

* WHAT...Increasing southwest winds of 25 to 35 mph with gusts up
  to 55 mph expected. A few gusts up to 65 mph are possible along
  exposed ridgelines.

* WHERE...The upper slopes, ridges, and passes across the 
  Sacramento mountains, as well as the eastern slopes.

* WHEN...From midnight tonight to midnight MST Sunday night.

* ADDITIONAL DETAILS...High winds just off the surface will be 
  channeled over the higher peaks with strong gusts expected 
  overnight. Winds could cause trees to fall, and power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
448 
WWUS74 KEPZ 081202
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
502 AM MST Sun Nov 8 2020

NMZ403-082300-
/O.CAN.KEPZ.WI.Y.0019.000000T0000Z-201108T1500Z/
/O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201109T0200Z/
Southern Gila Foothills/Mimbres Valley-
Including the cities of Mimbres, Hurley, Faywood, 
and Grant County Airport
502 AM MST Sun Nov 8 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Southern Gila Foothills/Mimbres Valley.

* WHEN...Until 7 PM MST this evening.

* ADDITIONAL DETAILS...Gusty winds will blow around unsecured
  objects, and could also knock down tree limbs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ402-408-082300-
/O.CAN.KEPZ.WI.Y.0019.000000T0000Z-201108T1500Z/
/O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201110T0000Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, and Winston
502 AM MST Sun Nov 8 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Higher terrain of the Gila region, and the Black Range.

* WHEN...Until 5 PM MST Monday.

* ADDITIONAL DETAILS...High winds just off the surface will be
  channeled over the higher peaks with strong gusts. Winds could 
  cause trees to fall, and power outages..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ415-416-082300-
/O.UPG.KEPZ.WI.Y.0019.000000T0000Z-201109T0700Z/
/O.NEW.KEPZ.HW.W.0005.201108T1202Z-201110T0000Z/
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, and Sacramento
502 AM MST Sun Nov 8 2020

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The upper slopes, ridges, and passes across the 
  Sacramento mountains, as well as the eastern slopes..

* WHEN...Until 5 PM MST Monday.

* ADDITIONAL DETAILS...High winds just off the surface will be
  channeled over the higher peaks with strong gusts. Winds could 
  cause trees to fall, and power outages..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ401-404>407-409>413-082300-
/O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201109T0200Z/
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, 
Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, and White Sands Range Headquarters
502 AM MST Sun Nov 8 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Southern New Mexico lowlands.

* WHEN...Until 7 PM MST this evening.

* ADDITIONAL DETAILS...The strongest winds will occur during the
  early afternoon. Gusty winds will blow around unsecured 
  objects, and could also knock down tree limbs. Additionally, 
  these strong winds will create areas of blowing dust with 
  reductions in visibility possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 7, 5:23 AM MST, 59 minutes earlier.

Area forecast discussion, Nov 7, 5:23 AM MST, 59 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
523 AM MST Sat Nov 7 2020

.SYNOPSIS...
The first of two systems affecting the Borderland arrives today,
the next arrives on Monday. The biggest impact from these systems
will be an increase in wind, which will cause breezy to windy
conditions through Monday afternoon. Shower and thunderstorm
chances will increase tonight affecting mountain zones and areas
west of the Divide. Light rain showers may make it to the Rio
Grande Valley and the Sacramento Mountains by morning. Any
lingering showers will taper off by the afternoon. The next
system arrives on Monday, though it will be cooler and drier,
limiting light rain chances to mainly the mountains, with some
light snow possible in the Gila Region on Monday. Dry, calm, and
cooler conditions will set in for the rest of the week.

&&

.DISCUSSION...
.SHORT TERM...(Today and Tonight)...
A deep Pacific trough is currently digging south over California.
This trough will direct two upper lows across the western U.S. today
through Monday. By day's end the base of the first upper low will be
tracking east out of southern California into NW AZ...projected to
open and lift NE across the Four Corners area overnight. For today,
the approaching system will tighten gradients and increase southwest
winds this afternoon. This SW flow will keep area temperatures well
above normal, and near record highs. Areas west of the Rio Grande
will see the stronger winds this afternoon and tonight, but they
should remain below advisory criteria. The stronger winds will stay
west over AZ today, but move over the higher elevations of the Gila
mountains and Black Range tonight. Those areas will need an
overnight Wind Advisory. In addition, winds will strengthen over the
Sacramento mountains tonight...and stay strong through the day on
Monday. Late afternoon/early evening today may bring the first
chances for precipitation to the those same areas, with some smaller
chances over the bootheel and southwest deserts, west of the Rio
Grand overnight. Best chances for precipitation will be over the
Gila region. Snow levels will remain quite high...and generally
above 9500 ft. Cool air aloft, coupled with the warm surface
temperatures, do allow for enough instability (Negative LIs and weak
CAPE) to allow for a slight risk of thunderstorms this afternoon
through the evening hours. The SACs and some of the lowlands could
see some evening and overnight showers, but they should be light and
isolated.

&&

.LONG TERM...Sunday through Saturday...
By Sunday morning, light rain chances will mainly be focused in
the Sacramento Mountains. There may be some lingering showers
along the frontal boundary, which will be located roughly through
the Rio Grande Valley. However, any shower activity will be light,
and will end by early afternoon as much drier air filters in
behind the front. Highs on Sunday will be dependent on how far
east the cold front moves, which will retreat west some during
the day. We will generally see a gradient of lowland 60s in the
west, and lowland 70 to the east. The bigger story for Sunday will
be strong wind. A 60+ knot 700mb jet on Sunday morning will be
focused over our western zones (areas west of the Rio Grande
River) and over our mountain ranges. This jet will be decreasing
in strength through the morning/early afternoon to ~40-45 knots,
before strengthening again Sunday evening. The limiting factor on
full surface momentum transfer will be clouds, which will reduce
mixing. However, clouds will begin clearing out some by the
afternoon, so surface wind magnitude for Sunday afternoon will
depend on the timing of clouds clearing. For now, we have
confidence that the Sacramento mountains will need a wind
advisory, but the advisory may be expanded in future forecast
packages. In addition, it may be expanded temporally as the jet
will stay overhead through the overnight, though mixing will be
limited.

On Monday, the next system reaches the Four Corners region before
lifting northeast into the Central Rockies. This system will be
stronger, but it will be much drier. Afternoon rain chances will
be focused (again) on our mountain zones, and possibly lowland
areas west of the Continental Divide. However, rain accumulations
will be light, if any. The best shot for snow will be the Gila
region on Monday above 6500 feet. Like with the rain, any snow
accumulations will be light. Monday will be cooler, as this system
will push the stalled front through the region, though we'll
really feel the intensity of the cooler air overnight, as the area
drops below, or near freezing by Tuesday morning. Once again, the
biggest impact for Monday will be the breezy to windy conditions.
The 700 mb jet will be overhead, but yet again clouds may inhibit
full mixing.

This system moves out of the region overnight Monday. Tuesday will
be tranquil but cool, with highs staying 10-15 degrees below
seasonal average. Expect one more morning with subfreezing
temperatures on Wednesday. A broad trough will set up across the
US for the rest of the week, causing mostly zonal flow and dry
conditions for the Borderland. We'll warm some on Wednesday, but
the airmass won't modify much through Friday, so temperatures will
remain below, or just at, seasonal averages.

&&

.Aviation...12Z TAF cycle...
VFR conditions expected through forecast period. Increasing winds
today as an upper low approaches from the west. Winds 180-230 5-
12kts through 18Z...then increasing to 13-20kts with gusts to 25kts.
 LLWS criteria between 06-12Z tonight as strong 25-30KT flow at
1,000 ft AGL develops above the surface inversion. Skies FEW-SCT100
SCT-BKN200 becoming SCT-BKN100 BKN-OVC150 after 20Z...esp W of Rio
Grande. VCSH approaching KDMN/KTCS around 00Z tomorrow. Visibility
expected to remain unlimited, with possible exception of LL SFC-
based BD in VCTY of LSB.

&&

.FIRE WEATHER...
A deepening west coast trough will direct a pair of upper lows
toward the Southwestern U.S. this afternoon through late Monday.
This will mean an unsettled weather pattern across the region
through the first three days of this forecast package. The first
sign of the approaching low pressure systems will be increasing
winds this afternoon. Strong winds will repeat Sunday and Monday as
the systems move across the west. Surface winds in the 15 to 25 mph
range will be common. Gusts in the 30 to 50 mph range are expected.
RH will be low today, but just high enough that Red Flag criteria
will not be met. Going forward, slight increases in moisture should
lift Min Rh out of the upper teens into the 20-30% range.

Late today, through the overnight hours we will see chances for
precipitation with the first system swinging over the Four Corners
area. First in the Gila and surrounding areas...later and briefly
over the Sacs and lowlands between. There is some instability, so a
few thunderstorms and lightning strikes are possible. Snow levels
will be quite high with near record surface warmth.

Sunday will be dry and windy as we sit between systems. Temperatures
will be slightly cooler, but still above normal, behind a relatively
weak Pacific cool front. A second upper low, and cold front, is
poised to swing across the Four Corners on Monday. This system will
bring winds up again, and provide slight chances for mainly mountain
precipitation. Temperatures will drop a bit below normal behind the
front. Snow levels will be lower with this second system, but it
will move through quick, and the system is drier, so accumulations
of snow should be light.

The second system exits Tuesday with dry conditions and cooler
weather to stay over the region much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 82  58  77  52 /   0  10   0   0
Sierra Blanca           78  48  79  49 /   0   0   0   0
Las Cruces              78  51  70  45 /   0  20   0   0
Alamogordo              77  51  70  45 /   0  20  30   0
Cloudcroft              56  36  50  32 /   0  30  20   0
Truth or Consequences   74  50  67  45 /  20  30   0   0
Silver City             68  39  57  38 /  50  80  10  10
Deming                  78  47  69  42 /  20  40  10   0
Lordsburg               76  43  68  40 /  40  60   0   0
West El Paso Metro      81  58  76  53 /   0  20   0   0
Dell City               80  48  79  46 /   0   0   0   0
Fort Hancock            83  52  84  50 /   0   0   0   0
Loma Linda              76  53  71  49 /   0  10   0   0
Fabens                  83  55  80  50 /   0   0   0   0
Santa Teresa            80  52  74  47 /   0  20   0   0
White Sands HQ          78  55  71  50 /   0  20  10   0
Jornada Range           77  51  68  45 /   0  20  10   0
Hatch                   78  49  68  43 /  10  30  10   0
Columbus                80  51  72  46 /   0  30  10   0
Orogrande               78  53  73  47 /   0  20  10   0
Mayhill                 68  44  60  39 /   0  20  20   0
Mescalero               66  40  57  35 /   0  30  30   0
Timberon                65  39  59  35 /   0  20  20   0
Winston                 68  34  60  31 /  30  50   0   0
Hillsboro               74  42  63  37 /  30  50   0   0
Spaceport               76  48  67  42 /   0  20  10   0
Lake Roberts            68  33  56  32 /  60  80  10  10
Hurley                  70  40  60  35 /  40  70   0   0
Cliff                   74  41  62  39 /  60  80  10  20
Mule Creek              69  38  58  38 /  60  90   0  30
Faywood                 70  42  61  37 /  30  60   0   0
Animas                  78  45  69  40 /  30  40   0   0
Hachita                 78  44  69  40 /  20  40   0   0
Antelope Wells          79  48  69  41 /  10  30  20   0
Cloverdale              72  45  63  40 /  20  30  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 8 PM this evening to 8 AM MST Sunday for
     NMZ402-403-408.

     Wind Advisory from midnight tonight to midnight MST Sunday night
     for NMZ415-416.

TX...None.
&&

14/33
Hazardous weather outlook, Nov 7, 6:12 AM MST, 10 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
612 AM MST Sat Nov 7 2020

NMZ401>417-TXZ418>424-081315-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
612 AM MST Sat Nov 7 2020

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Pacific low and surface cold front to approach the region later
today. Increasing southwest winds will make for breezy to windy
afternoon conditions west of the Rio Grande. Strong overnight
winds over elevated terrain with wind advisories in effect for the
higher terrain of the Gila region, Black Range, and Sacramento
mountains tonight and tomorrow. Some blowing dust possible this
afternoon over the Lordsburg playa. Afternoon and evening may
bring some showers and a few, generally weak, thunderstorms over
areas west of the Rio Grande. Coverage should be scattered over
the Gila and isolated elsewhere.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday and Monday will continue breezy to windy as a second
Pacific storm system and cold front move across the Southwestern
U.S. Cooler weather and another, minor, shot at precipitation is
expected. The rain/snow will be mostly north and over the area
mountains, with only light accumulations possible. Again, the
winds will be the principle weather hazard. Cooler, slightly below
normal, temperatures expected for most of the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Bird

Nearby

Wind Advisories in New Mexico, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.